MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR
Model Number 865071
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.The fse indicated during an evaluation of the system could not confirm if the device in question contributed to the patient¿s adverse event.The fse confirmed that the system log were not able to be reviewed and confirmed with the customer that the spo2 cable may not have been connected to the patient during the time of the event.The philips field service engineer (fse) could not confirm the customers device issue.
 
Event or Problem Description
Philips received a complaint on the avalon fm50 fetal monitor indicating the system spo2 cable is working resulting in a patient's death.The device was in use on patient at time of event, there was an adverse event reported.

Brand Name
AVALON FM50 FETAL MONITOR
Common Device Name
AVALON FM50 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19446976
Report Number9610816-2024-00304
Device Sequence Number16954021
Product Code HGM
UDI-Device Identifier00884838000438
UDI-Public00884838000438
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865071
Device Catalogue Number865071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age1 DA
Patient SexMale